Metronome or alternating Pisa syndrome: A form of tardive dystonia under clozapine treatment

Marie Andrée Bruneau, Emmanuel Stip

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

We report the case of a 45-year-old woman who apparently suffered Metronome or alternating Pisa syndrome following clozapine treatment.

Original languageEnglish
Pages (from-to)229-232
Number of pages4
JournalInternational Clinical Psychopharmacology
Volume13
Issue number5
DOIs
Publication statusPublished - 1998
Externally publishedYes

Keywords

  • Clozapine
  • Laterality
  • Neuroleptic
  • Pisa syndrome
  • Schizophrenia
  • Tardive dyskinesia
  • Tardive dystonia

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Pharmacology (medical)

Fingerprint

Dive into the research topics of 'Metronome or alternating Pisa syndrome: A form of tardive dystonia under clozapine treatment'. Together they form a unique fingerprint.

Cite this